MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT; TEMPLATE
Model Number 03.812.308
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Canada reports that during a lumbar fusion with transforaminal lumbar interbody fusion (tilf) on (b)(6) 2018, the end portion of the 8mm transforaminal posterior atraumatic lumbar (tpal) trial spacer sheared off when the surgeon tried to tighten the handle.The fragments were retrieved easily.The surgeon completed the procedure using a different trial size.Surgery was completed successfully with a five (5) minute delay.Patient outcome is fine.Concomitant device: trauma handle (part: unknown, lot: unknown, quantity: 1).This report is for a t-pal trial spacer 10mm x 28mm 8mm height.This is report 1 of 1 for (b)(4).

Brand Name
T-PAL TRIAL SPACER 10MM X 28MM 8MM HEIGHT
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7700331
Report Number2939274-2018-52975
Device Sequence Number1040886
Product Code HWT
UDI-Device Identifier10705034727837
UDI-Public(01)10705034727837
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.812.308
Device Catalogue Number03.812.308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;